# SDR CALA2022052301325

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 71,905 hours, 14,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NA
- Condition: Inoperative
- Location: Seat 16 Defg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CLEARED L/P 8537593 EMERGENCY LIGHTS FROM SEAT ROW 16 DEFG TO SEAT ROW 32DEFG INOP. BATT PACK WAS R&R''D ALSO REF CLEARED L/P 8538599 FOR DUPLICATE WORK PERFORMED TO SAME BATT PACK. PER GMM 09-10-05 PARA. 3.I.(11)(B) EMERGENCY PATH LIGHTING PANELS). PER GMM 04-20-16 3.A.(17) THIS ITEM IS ALSO A INSTALLATION. ON INSTALLATION  VERIFY PROPER LIGHT / LENS COLOR REPORTABLE SDR EVENT. THIS LOGPAGE HAS BEEN CREATED TO RECORD / PHOTO LUMINESCENT STRIP PLACEMENT / OPERATIONAL CHECK BOTH THESE REQUIREMENTS. (INCLUDES EEL LIGHTING ON THE AISLE SIDE OF THE SEAT ESCUTCHEON PERFORMED IDT INSP ON 2R BATTERY PACK REPLACEMENT. PERFORMED OPERATION CHECK. OPS CHECK NORMAL NO DEFECTS NOTED. REF AMM 33-51-06-960-802. NOTE: OPENUP AND CLOSEUP OF PANEL PERFORMED BY TECH FILE #U181314.
